# SDR AALA981570

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, R1 DOOR SLIDE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED R1 DOOR SLIDE EMERGENCY EXIT LIGHT ASSEMBLY SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
